MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS ESHEATH INTRODUCER SET; INTRODUCER, CATHETER

EDWARDS LIFESCIENCES EDWARDS ESHEATH INTRODUCER SET; INTRODUCER, CATHETER
Model Number 916ESA
Medical Device Problem Codes Peeled/Delaminated (1454); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the implantation of a 26mm sapien 3 valve in the aortic position patient tortuosity caused for an increased push force for the crimped valve to go through the esheath.The valve delivered normally, but on trying to remove the delivery system, the sheath was split and the ds and sheath had to be removed as a unit.Completion angio shows no disruption to right iliac, femoral, or access site.Patient seemed to be unaffected by this procedure.
 
Additional Manufacturer Narrative
The investigation is in progress.A supplemental report will be submitted when additional information is provided.
 
Additional Manufacturer Narrative
A supplemental mdr is being submitted due to additional information regarding a liner tear.After further case review as there was no intervention therefore, this event is not reportable.The investigation is ongoing.

Brand Name
EDWARDS ESHEATH INTRODUCER SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key13546419
Report Number2015691-2022-03987
Device Sequence Number5059997
Product Code DYB
UDI-Device Identifier00690103193992
UDI-Public(01)00690103193992(17)230621(10)63837778
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K200258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2023
Device Model Number916ESA
Device Catalogue Number916ESA
Device Lot Number63837778
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2022
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale